Browse Title Index


 
Issue Title
 
Vol 30, No 4 (2015) FEKETE-SZEGO PROBLEM FOR CONCAVE UNIVALENT FUNCTIONS ASSOCIATED WITH FOX-WRIGHT'S GENERALIZED HYPERGEOMETRIC FUNCTIONS Abstract   PDF
Thomas Rosy, S. Sumil Varma, Gangadharan Murugusundaramoorthy
 
Vol 30, No 4 (2015) FINSLER SPACE SUBJECTED TO A KROPINA CHANGE WITH AN h-VECTOR Abstract   PDF
Manish Kumar Gupta, Paras Nath Pandey
 
Vol. 34, No 2 (2019) FIXED POINT OF MULTIVALUED CONTRACTIONS IN ORTHOGONAL MODULAR METRIC SPACES Abstract   PDF
Hoda Hosseini, Majid Eshaghi Gordji
 
Vol. 37, No 3 (2022) FIXED POINT RESULTS FOR (α − β)-ADMISSIBLE ALMOST z-CONTRACTIONS IN METRIC-LIKE SPACE VIA SIMULATION FUNCTION Abstract   PDF
Archana Dewangan, Anil Kumar Dubey, Urmila Mishra, R P Dubey
 
Vol. 36, No 2 (2021) FIXED POINT RESULTS IN COMPLEX VALUED METRIC SPACES WITH AN APPLICATION Abstract   PDF
Rashwan A. Rashwan, Hasanen A. Hammad, Liliana Guran
 
Vol. 35, No 2 (2020) FIXED POINT THEOREMS FOR SUBSEQUENTIALLY MULTI-VALUED F_\delta -CONTRACTIONS IN METRIC SPACES Abstract   PDF
Said Beloul, Heddi Kaddouri
 
Vol 31, No 5 (2016) FIXED POINT THEOREMS FOR TWO PAIRS OF MAPPINGS IN PARTIAL METRIC SPACES Abstract   PDF
Valeriu Popa, Alina-Mihaela Patriciu
 
Vol. 32, No 3 (2017) FIXED POINT THEOREMS USING (CLCS) PROPERTY IN COMPLEX VALUED $b$-METRIC SPACES Abstract   PDF
Rohit Kumar Verma
 
Vol. 35, No 3 (2020) FIXED POINT THEOREMS USING IMPLICIT RELATION IN PARTIAL METRIC SPACES Abstract   PDF
Gurucharan Singh Saluja
 
Vol. 32, No 1 (2017) FIXED POINTS AND STABILITY OF A CLASS OF NONLINEAR DELAY INTEGRO-DIFFERENTIAL EQUATIONS WITH VARIABLE DELAYS Abstract   PDF
Hocine Gabsi, Abdelouaheb Ardjouni, Ahcene Djoudi
 
Vol. 35, No 2 (2020) FIXED POINTS FOR TWO PAIRS OF ABSORBING MAPPINGS IN WEAK PARTIAL METRIC SPACES Abstract   PDF
Valeriu Popa, Alina-Mihaela Patriciu
 
Vol 31, No 4 (2016) FIXED POINTS OF ALMOST CONTRACTIVE TYPE MAPPINGS IN PARTIALLY ORDERED B-METRIC SPACES AND APPLICATIONS TO QUADRATIC INTEGRAL EQUATIONS Abstract   PDF
Mina Dinarvand
 
Vol. 33, No 2 (2018) FIXED POINTS OF ALMOST GENERALIZED $(\alpha,\beta)$-$(\psi, \varphi)$-CONTRACTIVE MAPPINGS IN $b$-METRIC SPACES Abstract   PDF
Gutti Venkata Ravindranadh Babu, Tolera Mosissa Dula
 
Vol. 36, No 2 (2021) FIXED POINTS OF GENERALIZED (ALPHA, PSI,PHI)-CONTRACTIVE MAPS AND PROPERTY(P) IN S-METRIC SPACES Abstract   PDF
Gutti Venkata Ravindranadh Babu, Leta Bekere Kumssa
 
Vol. 34, No 3 (2019) FIXED-CIRCLE PROBLEM ON S-METRIC SPACES WITH A GEOMETRIC VIEWPOINT Abstract   PDF
Nihal Y. Özgur, Nihal Tas
 
Vol. 35, No 2 (2020) f-LACUNARY STATISTICAL CONVERGENCE AND STRONG f-LACUNARY SUMMABILITY OF ORDER α OF DOUBLE SEQUENCES Abstract   PDF
Hacer Sengul, Mikail Et, Yavuz Altın
 
Vol 31, No 2 (2016) FOURIER-BESSEL LIPSCHITZ FUNCTIONS IN THE SPACE LP Abstract   PDF
Radouan Daher, Salah El Ouadih, Mohamed El Hamma
 
Vol 30, No 2 (2015) Fractional Hermite-Hadamard Inequalities through $r$-Convex Functions via Power Means Abstract   PDF
JinRong Wang, Zeng Lin, Wei Wei
 
Vol 31, No 2 (2016) FRACTIONAL OSTROWSKI INEQUALITIES FOR HARMONIC h-PREINVEX FUNCTIONS Abstract   PDF
Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar
 
Vol 30, No 4 (2015) FRACTIONAL OSTROWSKI INEQUALITIES FOR $(s,m)$-GODUNOVA-LEVIN FUNCTIONS Abstract   PDF
Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan
 
Vol 30, No 5 (2015) FRACTIONAL TYPE HERMITE-HADAMARD INEQUALITIES FOR CONVEX AND AG(Log)-CONVEX FUNCTIONS Abstract   PDF
Zijian Luo, JinRong Wang
 
Vol. 37, No 1 (2022) FRENET CURVES IN 3-DIMENSIONAL CONTACT LORENTZIAN MANIFOLDS Abstract   PDF
Müslüm Aykut Akgün
 
Vol. 33, No 1 (2018) FUZZY IMPLICATIVE FILTERS OF BE-ALGEBRAS BASED ON THE THEORY OF FALLING SHADOWS Abstract   PDF
Ravikumar Kumar Bandary, N. Rafi, Bijan Davvaz
 
Vol. 36, No 4 (2021) FUZZY IMPLICATIVE IDEALS OF SHEFFER STROKE BG-ALGEBRAS Abstract   PDF
Tahsin Oner, Tugce Kalkan, Tugce Katican, Akbar Rezaei
 
Vol. 34, No 4 (2019) FUZZY SUBSETS OF THE PHENOTYPES OF F2-OFFSPRING Abstract   PDF
Madeleine Al-Tahan, Bijan Davvaz
 
176 - 200 of 575 Items << < 3 4 5 6 7 8 9 10 11 12 > >>